JournalsprimsVol. 24, No. 5pp. 723–730

<i>C</i><sup>∞</sup> Ill-Posedness of the Mixed Problem for Hyperbolic Equations of Second Order

  • Masaru Taniguchi

    Tokyo University of Science, Chiba-Ken, Japan
<i>C</i><sup>∞</sup> Ill-Posedness of the Mixed Problem for Hyperbolic Equations of Second Order cover
Download PDF

Cite this article

Masaru Taniguchi, <i>C</i><sup>∞</sup> Ill-Posedness of the Mixed Problem for Hyperbolic Equations of Second Order. Publ. Res. Inst. Math. Sci. 24 (1988), no. 5, pp. 723–730

DOI 10.2977/PRIMS/1195174690